Publications

My publication list can be found in Google Scholar and Arxiv.

Journal Articles

  1. LEI WU and ZHIMENG OUYANG; Hydrodynamic Limit of 3D Evolutionary Boltzmann Equation in Convex Domains. SIAM Journal on Mathematical Analysis 54 (2022), no. 2, 2508-2569.
  2. ZHIMENG OUYANG and LEI WU; On the Quantum Boltzmann Equation near Maxwellian and Vacuum. Journal of Differential Equations 316 (2022), no. 1, 471-551.
  3. LEI WU; Diffusive Limit of Transport Equation in 3D Convex Domains. Peking Mathematical Journal 4 (2021), no. 2, 203 – 284.
  4. LEI WU; Boundary Layer of Boltzmann Equation in 2D Convex Domains. Analysis & Partial Differential Equations 14 (2021), no. 5, 1363-1428.
  5. IAN TICE and LEI WU; Dynamics and Stability of Sessile Drops with Contact Points. Journal of Differential Equations 272 (2021), no. 1, 648-731.
  6. LEI WU; Boundary Layer of Transport Equation with In-Flow Boundary. Archive for Rational Mechanics and Analysis 235 (2020), no. 3, 2085-2169.
  7. IAN TICE and LEI WU; Dynamics and Stability of Surface Waves with Bulk-Soluble Surfactants. Acta Applicandae Mathematicae 161 (2019), 35-70.
  8. LEI WU; Asymptotic Analysis of Unsteady Neutron Transport Equation. Mathematical Methods in the Applied Sciences 42 (2019), no. 8, 2544-2585.
  9. YAN GUO and LEI WU; Geometric Correction in Diffusive Limit of Neutron Transport Equation in 2D Convex Domains. Archive for Rational Mechanics and Analysis 226 (2017), no. 1, 321-403.
  10. LEI WU; Renormalized Energy for Dislocations in Quasi-Crystals. Nonlinear Analysis 156 (2017), 167-196.
  11. YAN GUO and LEI WU; Regularity of Milne Problem with Geometric Correction in 3D. Mathematical Models and Methods in Applied Sciences 27 (2017), no. 3, 453-524.
  12. LEI WU;  Diffusive Limit with Geometric Correction of Unsteady Neutron Transport Equation. Kinetic and Related Models 10(2017), no. 4, 1163-1203.
  13. JACK SCHAEFFER and LEI WU; The Nonrelativistic Limit of Relativistic Vlasov-Maxwell System. Mathematical Methods in the Applied Sciences 40 (2017), no. 10, 3784-3798.
  14. LEI WU and XIONGFENG YANG and YAN GUO; Asymptotic Analysis of Transport Equation in Annulus.  Journal of Statistical Physics 165 (2016), no. 3, 585-644.
  15. LEI WU; Hydrodynamic Limit with Geometric Correction of Stationary Boltzmann Equation.  Journal of Differential Equations 260 (2016), no. 10, 7152-7249.
  16. LEI WU and CHI-WANG SHU; Numerical Solution of the Viscous Surface Wave with Discontinuous Galerkin Method. ESAIM Mathematical Modelling and Numerical Analysis 49 (2015), no. 4, 1019-1046.
  17. LEI WU and YAN GUO; Geometric Correction for Diffusive Expansion of Steady Neutron Transport Equation. Communications in Mathematical Physics 336 (2015), no. 3, 1473-1553.
  18. LEI WU; Well-Posedness and Decay of the Viscous Surface Wave. SIAM Journal on Mathematical Analysis 46 (2014), no. 3, 2084-2135.

Proceedings

YAN GUO and LEI WU; Diffusive Limit of Neutron Transport Equation in Non-Convex Domains. (2023) To appear in RDG23 AIP.

Monographs

  1. LEI WU and ZHIMENG OUYANG; Asymptotic Analysis of Boltzmann Equation in Bounded Domains. Arxiv: 2008.10507 PDF
  2. LEI WU; Asymptotic Analysis of Transport Equation in Bounded Domains. Arxiv: 2002.02766 PDF

Submitted

  1. RAFFAELE ESPOSITO and YAN GUO and ROSSANA MARRA and LEI WU; Ghost Effect From Boltzmann Theory. Submitted. PDF
  2. RAFFAELE ESPOSITO and YAN GUO and ROSSANA MARRA and LEI WU; Ghost Effect From Boltzmann Theory: Expansion with Remainder. Submitted. PDF
  3. ZHIMENG OUYANG and LEI WU and QINGHUA XIAO; Hilbert Expansion for the Relativistic Vlasov-Maxwell-Landau System. Submitted. PDF
  4. ROWAN KILLIP and ZHIMENG OUYANG and MONICA VISAN and LEI WU; Continuum Limit for the Ablowitz–Ladik System. Submitted. PDF
  5. ZHIMENG OUYANG and LEI WU and QINGHUA XIAO; Hilbert Expansion for the Relativistic Landau Equation. Submitted. PDF
  6. LEI WU and ZHIMENG OUYANG; Hydrodynamic Limit of 3D Stationary Boltzmann Equation in Convex Domains. Submitted. PDF